Probability Surveys
Home | Current | Past volumes | About | Login | Notify | Contact | Search
 PS Home > Past volumes > Vol. 11 (2014) open journal systems 

 Integrable probability: From representation theory to Macdonald processes   Abstract | PDF
  Alexei Borodin and Leonid Petrov
 Pages: 1-58

 On the notion(s) of duality for Markov processes   Abstract | PDF
  Sabine Jansen and Noemi Kurt
 Pages: 59-120

 Statistical properties of zeta functions' zeros   Abstract | PDF
  Vladislav Kargin
 Pages: 121-160

 Characterizations of GIG laws: A survey   Abstract | PDF
  Angelo Efoévi Koudou and Christophe Ley
 Pages: 161-176

 Distribution of the sum-of-digits function of random integers: A survey   Abstract | PDF
  Louis H. Y. Chen, Hsien-Kuei Hwang and Vytas Zacharovas
 Pages: 177-236

 Reciprocal processes. A measure-theoretical point of view   Abstract | PDF
  Christian Léonard, Sylvie Rœlly and Jean-Claude Zambrini
 Pages: 237-269

 Regularly varying measures on metric spaces: Hidden regular variation and hidden jumps   Abstract | PDF
  Filip Lindskog, Sidney I. Resnick and Joyjit Roy
 Pages: 270-314

 Gaussian multiplicative chaos and applications: A review   Abstract | PDF
  Rémi Rhodes and Vincent Vargas
 Pages: 315-392

 The trace problem for Toeplitz matrices and operators and its impact in probability   Abstract | PDF
  Mamikon S. Ginovyan, Artur A. Sahakyan and Murad S. Taqqu
 Pages: 393-440

Home | Current | Past volumes | About | Login | Notify | Contact | Search

Probability Surveys. ISSN: 1549-5787